How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. D. Love Your Own Question
Dr. D. Love
Dr. D. Love, Doctor
Category: Medical
Satisfied Customers: 18672
Experience:  Family Physician for 10 years; Hospital Medical Director for 10 years.
21597572
Type Your Medical Question Here...
Dr. D. Love is online now

ihavepersistentswellinginleftfoot i thlnkltarose fromtablets

Customer Question

ihavepersistentswellinginleftfoot i thlnkltarose fromtablets to reduce blood pressure we chan ged the mkedication{to losarten}and it disappeared except fo0r some residualwater in my left foot
Submitted: 2 years ago.
Category: Medical
Expert:  Dr. D. Love replied 2 years ago.
Hello from JustAnswer.
It will help if you could provide some further information.
What was the original blood pressure medicine?
How long ago did you change to the losartan?
Are you taking any other medicines?
Customer: replied 2 years ago.

they tried several tablets but their nanes esacape me while iwasina&e on another matter the doctor sAID THAT THEparticular pill i was taking was particularly prone to leg and foot swelling andit should be changedBeen on losartan for approx 9months we started on 25mg,then50mg and finally settled on100mgtakingFufosemide40mg,fluoxitine20mg,simvastin20mg,quinine300mg andcetirizine40mg

Expert:  Dr. D. Love replied 2 years ago.
Thank you for the additional information.

If you have been off the original blood pressure medicine for 9 months, it is well out of your system for now. Your doctor has also already done the other common intervention to help with swelling - the use of a diuretic, the furosemide. Usually, when the furosemide is added, the patient is also instructed to limit salt/sodium intake, as the body handles sodium and water together. If you have not been following a low sodium diet, then it would be appropriate to do so.

At this point, there are a couple of other options to consider. It would be reasonable to wear medical compression stockings, such as TED stocking. There also is an herbal supplement that may help ease swelling, particularly swelling associated with poor venous function, called horse chestnut.

If I can provide any further information, please let me know.